MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED
Catalog Number 823113
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim valve (id 823113) was implanted via ventriculoperitoneal (vp) shunt about 3 years ago with an unknown setting.The patient's growth was taken into account; therefore, the valve was removed and replaced on (b)(6) 2023.When it was removed, the distal part of the valve was torn due to the pull of the connective tissue.
 
Additional Manufacturer Narrative
The hakim valve (id 823113) was returned for evaluation.Device history record (dhr)- lot 4072022, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected and no defects noted.The position of the cam when valve was received was 100mmh2o.The valve was hydrated.The valve passed the test for programming, occlusion, leak, reflux and pressure.The catheter ends were visually inspected, and show signs of being torn apart.Root cause analysis- the root cause for the issue reported by the customer is probably is probably due to the patient's growth as noted in the complaint, also as noted in the ifu silicone has a low tear/cut resistance.
 
Event or Problem Description
N/a.

Brand Name
MICRO CHPV W RICKHAM UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
ch-2400
mansfield MA
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17819472
Report Number3013886523-2023-00336
Device Sequence Number16764375
Product Code JXG
UDI-Device Identifier10886704041481
UDI-Public(01)10886704041481(17)240831(10)4072022
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number823113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown